MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETER; INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETER; INTERMITTENT CATHETER
Catalog Number 120614
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer received 2 orders of their monthly supply.Both were marked with the correct size, but 1 box was bigger and customer stated it was not a 14f.It¿s to big causing bleeding every time with insertion and they could not use them.It was noted that the given lot# was ngjw3614.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, e, g.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer received 2 orders of their monthly supply.Both were marked with the correct size, but 1 box was bigger and customer stated it was not a 14f.It¿s to big causing bleeding every time with insertion and they could not use them.It was noted that the given lot # was ngjw3614.Per customer follow up via phone on 05apr2025, it was reported that customer wanted the defective catheters to be replaced.
 
Event or Problem Description
It was reported that customer received 2 orders of their monthly supply.Both were marked with the correct size, but 1 box was bigger and customer stated it was not a 14f.It¿s to big causing bleeding every time with insertion and they could not use them.It was noted that the given lot# was ngjw3614.Per customer follow up via phone on 05apr2025, it was reported that customer wanted the defective catheters to be replaced.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be catheter gauging that can lead the catheter oversize (over size).Pfmea ra87p088 rev 3 (miscellaneous catheters manufacturing) was reviewed for this investigation.The reported event is addressed in step/item inspection.A potential root cause for this failure mode could be catheter gauging that can lead the catheter oversize (over size).Based on information in the pfmea, the risk of this failure is low.Current controls in place are adequate to mitigate this failure mode.A review of the device labelling has been conducted for investigation purposed.The ifu is attached on the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URETHRAL CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21751870
Report Number1018233-2025-02239
Device Sequence Number12820985
Product Code KOD
UDI-Device Identifier00801741029967
UDI-Public(01)00801741029967(11)241030(17)260831(10)NGJW3614
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Catalogue Number120614
Device Lot NumberNGJW3614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer06/20/2025
07/16/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/03/2025
07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown